Title

Some Results in Linear Interpolation Theory

Document Type

Article

Date of Original Version

1-1-1983

Abstract

Using a well-known form for the inverse of a symmetric Toeplitz matrix, some results in linear interpolation theory are derived. For an autoregressive process it is shown that interpolation at the midpoint of a data record yields the minimum interpolation error. Also, some results for infinite length interpolators are simply derived. © 1983 IEEE

Publication Title

IEEE Transactions on Acoustics, Speech, and Signal Processing

Volume

31

Issue

3

Share

COinS